# SDR AALA20060786

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 30 TO 45 FAILS FUNCTIONAL CHECK.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 30 TO 45.  SYSTEM GROUND CHECKED NORMAL OPERATION.
